| | The birth control patch, antibiotics and bleeding?
The birth control patch, antibiotics and bleeding?
I have been on the Ortho Evera patch (birth control patch) for about 6 months now.
I recently was put on penicillin (antibiotics) for strep throat. On the first day, i was told to double up on my antibiotics taking 2 pills four times in one day which means i consumed 6 pills in one day. The next day, i started spotting a little bit and it has gradually gotten heavier and heavier till today when there is very little blood. I am still currently in the middle of my antibiotics, and will be for about 3 more days. does this mean that my antibiotics has canceled out my birth control patch? and what could have caused my spotting to stop so suddenly (overnight) when it was so heavy before considering the fact that iv almost finished my antibiotics? i would think that the bleeding would get heavier considering that my antibiotic levels have gotten higher or haven't changed in 7 days.